# SDR A6WA200740138

- Difficulty date: March 20, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL230, LEFT ENGINE WAS UNRESPONSIVE TO THRUST LEVER MOVEMENT.  PERFORMED ENGINE RUNS WITH SPEED CONTROL ON AND OFF WITH NO CHANGE IN ENGINE PARAMETERS, CLEANED LT T2 SENSOR PER AMM 73-21-11.  OPS CHECK GOOD PER AMM 71-00-00.  REMOVED FROM MEL.  (M)
